# SDR I5PA2022121588802

- Difficulty date: December 15, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 78,577 hours, 25,291 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Exhaust Valve
- Part number: 566918
- Part serial: 5212
- Condition: Inoperative
- Location: Zone 821
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: B

## Discrepancy

FLT. NO. MGE N888LT. ESI AND EVENT- AIR RETURN DUE TO CABIN ALT WARNING FOUND DAMAGED E/E EXHAUST VALVE STUCK OPEN. R/R E/E EXHAUST VALVE. ACFT RETURNED TO SERVICE.
